# SDR COMA0560754

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- Engine: Ge CF343A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 363-398
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL CORRODED FROM FS363 TO 398. REPAIRED RT FWD SEAT TRACK FROM FS363 TO 398 BY REMOVING AND REPLACING SEAT TRACK IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
